MathSciNet Relay Station
MathSciNet bibliographic data
MR2318651 14J26 (14G05)
Derenthal, Ulrich On a constant arising in Manin's conjecture for del Pezzo surfaces. Math. Res. Lett. 14 (2007), no. 3, 481–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement